# SDR FDEA200812245273

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510119
- Condition: Cracked
- Location: Bs 1203-1223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS LT LOWER TORQUE BOX I/B VERTICAL WEB IS CRACKED AT UPPER ROW OF   RIVETS BETWEEN STA 1203 AND STA. 1223 REMOVED PANEL AT AFT AIRSTAIRS LT VERTICAL WEB FOR ACCESS IAW SRM 51-30-  2. CUTOUT DAMAGED AREA IAW SRM 51-40-2 FIG 1. FABRICATED REPAIR PART AND FILLER IAW SRM 53-10-2 FIG 6 AND 51-40-2   FIG 1. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PART AND FILLER AND ACCESS PANEL IAW SRM 51-30-2 AT AFT AIRSTAIRS LT TORQUE I/B VERTICAL WEB AREA.
